MathSciNet Relay Station
MathSciNet bibliographic data
MR1985032 37C20 (37C29 37D05 37E99)
Bonatti, Christian; Díaz, Lorenzo On maximal transitive sets of generic diffeomorphisms. Publ. Math. Inst. Hautes Études Sci. No. 96 (2002), 171–197 (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement